| Catalog Number |
XB6320 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As no lot number was provided, a review of the device history record, complaint history database, nonconformances and capas could not be completed.
Event or Problem Description
According to the available information the balloon burst and fragments were reported missing.No intervention was needed at this time and a new catheter was placed.